American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Delia Ionescu-Kruse. A new two-component system modelling shallow-water waves. Quart. Appl. Math. 73 (2015) 331-346.
Abstract, references, and article information
View Article: PDF

[2] J. L. Bona, H. Chen, O. Karakashian and Y. Xing. Conservative, discontinuous Galerkin--methods for the generalized Korteweg--de Vries equation. Math. Comp. 82 (2013) 1401-1432.
Abstract, references, and article information   
View Article: PDF

[3] Robin Ming Chen, Yue Liu and Pingzheng Zhang. Local regularity and decay estimates of solitary waves for the rotation-modified Kadomtsev-Petviashvili equation. Trans. Amer. Math. Soc. 364 (2012) 3395-3425.
Abstract, references, and article information   
View Article: PDF

[4] Adrian Constantin. On the particle paths in solitary water waves. Quart. Appl. Math. 68 (2010) 81-90. MR 2598882.
Abstract, references, and article information
View Article: PDF

[5] Yue Liu and Masahito Ohta. Stability of solitary waves for the Ostrovsky equation. Proc. Amer. Math. Soc. 136 (2008) 511-517. MR 2358491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yue Liu. On the stability of solitary waves for the Ostrovsky equation. Quart. Appl. Math. 65 (2007) 571-589. MR 2354888.
Abstract, references, and article information
View Article: PDF

[7] Yue Liu, Xiao-Ping Wang and Ke Wang. Instability of standing waves of the Schrödinger equation with inhomogeneous nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 2105-2122. MR 2197450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yue Liu. Blow up and instability of solitary-wave solutions to a generalized Kadomtsev-Petviashvili equation. Trans. Amer. Math. Soc. 353 (2001) 191-208. MR 1653363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. J. Amick. On the theory of internal waves of permanent form in fluids of great depth . Trans. Amer. Math. Soc. 346 (1994) 399-419. MR 1145726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ming You Huang. A Hamiltonian approximation to simulate solitary waves of the Korteweg-de Vries equation . Math. Comp. 56 (1991) 607-620. MR 1068815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1